advertisement
Question
Posted by: bez | 2004/11/11

on pill using viganal cream?

Hi
every two months after my periods I use flygel or viganal cream but now i have started using tryphasil, is it safe to continue?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Vaginal creams will not interfere with the efficacy of the Pill. Flagyl might though it is unlikely. If you are having such frequent infections, you should consult a gynaecologist about it.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement